# SDR UALA2010122204688

- Difficulty date: December 22, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 56,962 hours, 8,181 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: A0572
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENG GENERATOR FAILURE, FLIGHT DIVERTED.  APPLIED MEL 2411A, RIGHT IDG DISCONNECTED.  MEL STATES IDG OIL SHOULD BE CHANGED WHEN DF ITEM IS CLEARED.  REPLACED  NR 2 IDG PER MM, OPS NORMAL.
